MathSciNet Relay Station
MathSciNet bibliographic data
MR1243819 (94g:47025) 47A75 (15A18 33C10 65F15)
Ikebe, Yasuhiko; Kikuchi, Yasushi; Fujishiro, Issei; Asai, Nobuyoshi; Takanashi, Kouichi; Harada, Minoru The eigenvalue problem for infinite compact complex symmetric matrices with application to the numerical computation of complex zeros of $J\sb 0(z)-iJ\sb 1(z)$ and of Bessel functions $J\sb m(z)$ of any real order $m$. Linear Algebra Appl. 194 (1993), 35–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement